| Model Number |
REVERSED TRAY TH +0 OFFSET 3,5MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/11/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
On november 10st, 2020 stryker trauma and extremities acquired tornier sas.An effort was made to align the acquired entity complaint files with stryker's policies and procedures.Stryker has performed retrospective review of complaints and the reportability decision was revised to report this incident under the mdr process.Additional devices listed in this report: cat dwf421c aequalis ascend flex reversed tray high offset +0 serial # not reported cat dwd193 aequalis reversed ii glenoid sphere 29/42 serial # not reported.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history was not possible because the lot number was not communicated.Infection can be related to several reasons: a previous surgery, a sub-acromial dead space, a poor sterile technique, more fragile patients or younger male patients who have a greater risk.
Event or Problem Description
Revision surgery for infection at 3 months post-op.Poly insert, tray and glenosphere were removed.